The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (288 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 4, 2015, pp. 373–389
DOI: 10.4171/ZAA/1545

Published online: 2015-10-29

Radon–Nikodým Theorems for Finitely Additive Multimeasures

Luisa Di Piazza[1] and Giovanni Porcello[2]

(1) Università di Palermo, Italy
(2) Università di Palermo, Italy

In this paper we deal with interval multimeasures. We show some Radon–Nikodým theorems for such multimeasures using multivalued Henstock or Henstock–Kurzweil–Pettis derivatives. We do not use the separability assumption in the results.

Keywords: Multifunction, Henstock–Kurzweil integral, Henstock–Kurzweil–Pettis integral, selection, Radon–Nikodým theorem

Di Piazza Luisa, Porcello Giovanni: Radon–Nikodým Theorems for Finitely Additive Multimeasures. Z. Anal. Anwend. 34 (2015), 373-389. doi: 10.4171/ZAA/1545